Internal Medicine
Online ISSN : 1349-7235
Print ISSN : 0918-2918
ISSN-L : 0918-2918
Biloma during Steroid Therapy for Minimal Change Nephrotic Syndrome
Takayasu OHTAKEMasato KIMURAShigeto YOSHIINaoki IKEGAYAShigekazu TAKAYANAGIAkira HISHIDAEizou KANEKO
Author information
JOURNALS FREE ACCESS

1993 Volume 32 Issue 7 Pages 543-546

Details
Abstract

A 27-year-old man, who had been on steroid therapy for 2 months for his nephrotic syndrome, suddenly developed intra-abdominal bile collection (biloma). He had no previous history of abdominal surgery, trauma, or any disease of the hepatobiliary system. The cause of the biloma formation was due, probably, to cholecystitis in the absence of calculi and a pinhole size perforation in the wall of gall bladder. It was assumed to be closely related to the high-dose steroid therapy over a prolonged period, which would likely suppress the repair process of the locally damaged biliary system.
(Internal Medicine 32: 543-546, 1993)

Information related to the author
© The Japanese Society of Internal Medicine
Previous article Next article
feedback
Top